ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Some properties of certain classes of p-valent functions defined by the Hadamard product

Aouf, M. K. and Seoudy, T. M. (2013) Some properties of certain classes of p-valent functions defined by the Hadamard product. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (6). pp. 3-14. ISSN 00002-3043

[img] PDF
Download (1558Kb)

    Abstract

    In this paper we obtain sandwich type theorems, inclusion relationships, convolution properties and coefficient estimates of certain classes of p-valent analytic functions defined by a convolution. Several other new results are also obtained.

    Item Type: Article
    Uncontrolled Keywords: p-valent functions, subordination, superordination, linear operator, Hadamard product, convolution.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 25 Apr 2014 15:28
    Last Modified: 25 Apr 2014 15:28
    URI: http://mathematics.asj-oa.am/id/eprint/2382

    Actions (login required)

    View Item